Want to tell us about your experiences using The Mix and be in with a chance of winning a £200 Amazon Voucher? Click here to go to our survey!
We are now trialing a points system in an effort to be clearer about the consequences for breaking community guidelines. Head over to this thread to find out more and give your feedback :)

pills

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
been on fluoxetine for about 2 months and i feel more depressed. i have less pain though and feel more awake, which i like, but being more depressed and a bit agitated is not nice.
anyone else had this problem? if so, what did you do?

(also on risperidone)

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Hi Nutter,

    Seems like the meds you're on aren't suiting you at the moment. Perhaps you could go back and talk to the Dr that prescribed them to you? Describe the things you have been feeling and they may look at reviewing them for you?

    This page may be of some use - why not check it out? Have a look at the 'next steps' and 'related articles' too on the right hand side.

    take care :)
Sign In or Register to comment.